Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 24, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 22, 2013, 4:44 PM MDT for Banner County, Scotts Bluff County, Nebraska; Goshen County, Wyoming. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 4:44 PM MDT (22:44 UTC)
- Expired
- Jun 22, 2013, 5:15 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:50 PM MDT | TORNADO | 17 Wnw Harrisburg, NE | NWS DAMAGE SURVEY CONFIRMED EF-1 TORNADO DAMAGE IN NORTHWEST BANNER COUNTY ON JUNE 22ND. TORNADO DEVELOPED 17 WNW HARRISBURG AT ABOUT 450 PM AND TRACKED ESE BEFORE DISSIPATING NEAR 10 NW HARRISBURG AT ABOUT 505 PM. ONE OUTBUILDING WAS COMPLETELY DESTROYED WITH |
| Jun 22, 4:51 PM MDT | TORNADO | 9 Ene La Grange, NE | TORNADO VISIBLE ON THE GROUND BETWEEN 451 AND 456 PM MDT. REPORT FROM OFF DUTY SPC FORECASTER. |
| Jun 22, 4:54 PM MDT | HAIL 1.5 | La Grange, WY | |
| Jun 22, 5:00 PM MDT | TORNADO | 14 Nw Harrisburg, NE | TORNADO PRODUCED DAMAGE AT A HOUSE 7 MILES NORTH AND 14 MILES WEST OF HARRISBURG...ABOUT 2.5 MILES EAST OF THE WYOMING STATE LINE. A HOUSE AT THAT LOCATION RECEIVED CONSIDERABLE DAMAGE AND 2 BARNS ON THE PROPERTY LOST ROOFS. SEVERAL TREES...POWER LINES AND POL |
| Jun 22, 5:04 PM MDT | TSTM WND DMG | 12 Nw Harrisburg, NE | CENTER PIVOT PARTIALLY OVERTURNED. |
| Jun 22, 5:10 PM MDT | HAIL 2.5 | 12 Nw Harrisburg, NE | HAIL MOSTLY QUARTER SIZED WITH SOME TO SIZE OF TENNIS BALLS. HEAVY RAIN WITH VIS DOWN TO 1/8 MI. 2 WINDOWS DAMAGED. ONE CRACKED. ONE BROKEN OUT. BOTH ON NORTH SIDE OF HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:13 PM MDT | Tornado Watch | SPC | 6 hr |
| Jun 22, 10:59 AM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -479 J/kg
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741
WFUS55 KCYS 222244
TORCYS
NEC007-157-WYC015-222315-
/O.NEW.KCYS.TO.W.0024.130622T2244Z-130622T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 515 PM MDT
* AT 441 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES EAST OF HAWK SPRINGS CAMPGROUND...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN GOSHEN...EXTREME
SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4169 10375 4152 10391 4165 10419 4181 10408
TIME...MOT...LOC 2244Z 298DEG 21KT 4170 10407
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
FINCH1 follow-up statement
816
WWUS55 KCYS 222259
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT SAT JUN 22 2013
NEC007-157-WYC015-222315-
/O.CON.KCYS.TO.W.0024.000000T0000Z-130622T2315Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
459 PM MDT SAT JUN 22 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN GOSHEN...
SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES UNTIL 515
PM MDT...
AT 455 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES EAST OF LA GRANGE...AND MOVING SOUTHEAST AT 25
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN BANNER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4162 10413 4178 10401 4169 10375 4152 10391
TIME...MOT...LOC 2259Z 298DEG 21KT 4166 10397
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
FINCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 11:42 AM MDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 22, 11:42 AM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1142 AM MDT SAT JUN 22 2013 .UPDATE... ISSUED AT 1141 AM MDT SAT JUN 22 2013 THE MAIN CONCERN THIS AFTERNOON LIES IN THE TIMING OF THE JET AND DRY AIR CURRENTLY OVER NORTHERN NEVADA/UTAH. THE LEADING EDGE OF THE DRY AIR APPEARS TO BE ENTERING SOUTHWEST WYOMING. AHEAD OF THIS SYSTEM...DEWPOINTS ARE MAINLY IN THE 50S EXCEPT FOR CARBON COUNTY WHERE THEY ARE MOSTLY IN THE 40S. SHEAR PROFILES IN WESTERN CARBON COUNTY ARE NOT TOO IMPRESSIVE FOR A TORNADO THREAT...DUE TO UNIDIRECTIONAL FLOW. HOWEVER...A FEW STORMS ARE TRYING TO GET GOING IN WESTERN CARBON COUNTY WHICH MAY BE ABLE TO BECOME SEVERE AND PRODUCE A HAIL OR DAMAGING WIND THREAT. THERE ARE A FEW STORMS ALSO MOVING THROUGH NATRONA COUNTY WHICH SHOULD CONTINUE TO PUSH EAST INTO CONVERSE COUNTY BETWEEN 1 AND 2PM. FURTHER EAST...THE SHEAR PROFILE INCREASES DURING THE AFTERNOON WITH 0-6KM SHEAR VALUES APPROACHING 40-50KTS THIS AFTERNOON. CAPE VALUES ALONG AND EAST OF THE LARAMIE RANGE LOOKS TO BE A LITTLE LESS THAN YESTERDAY. HOWEVER...WE ARE STILL LOOKING AT CAPE VALUES APPROACHING 2500-4000J/KG. BASED ON THE CURRENT WATER VAPOR LOOP IT LOOKS AS IF THIS DRIER AIR WILL TRY TO MOVE INTO AREAS ALONG AND EAST OF THE LARAMIE RANGE BETWEEN 22Z-00Z. AHEAD OF THIS DRIER AIR THUNDERSTORMS SHOULD BEGIN TO FORM IN THE LARAMIE RANGE BETWEEN 2 AND 3 PM WHICH SHOULD SHIFT NORTHEAST AT 20 TO 25 MPH WITH THE RIGHT MOVERS GENERALLY EAST AT 20 TO 25 MPH. WOULD NOT BE SURPRISED TO SEE A FEW TORNADOES (POSSIBLY STRONG) DEVELOP AGAIN THIS AFTERNOON WITH THE THE BEST THREATS EXTENDING FROM CONVERSE COUNTY SOUTHEAST INTO THE SOUTHERN NEBRASKA PANHANDLE. THE PROGRESSION OF THOSE STORMS IN NATRONA COUNTY WILL CERTAINLY NEED TO BE WATCHED ESPECIALLY IF THEY BECOME SUPERCELLULAR. NAM IS INDICATING STRONG 0-1KM HELICITY VALUES (100-150KM^2/S^2)SHIFTING STRETCHING FROM CONVERSE SOUTHEASTWARDS THIS AFTERNOON. COX && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 407 AM MDT SAT JUN 22 2013 TODAYS FOCUS WILL AGAIN BE THE POTENTIAL FOR SEVERE WEATHER. THE SETUP TODAY IS FAIRLY SIMILAR TO YESTERDAY BUT THERE ARE SOME DIFFERENCES. MODEL CAPE PROFILES ARE GENERALLY RUNNING 500-1000 J/KG LESS TODAY WHILE 0-6 KM SHEAR IS ABOUT THE SAME AT 45 TO 60 KTS. THE MAIN INSTABILITY IS SLIGHTLY FARTHER SOUTH...LOCATED ACROSS THE SOUTHERN NEBRASKA PANHANDLE INTO FAR SOUTHEAST WYOMING. SOME LOW LEVEL MOISTURE AND INSTABILITY FARTHER WEST TODAY...AS FAR WEST AS CARBON COUNTY SO COULD SEE A FEW THUNDERSTORMS INTO THIS AREA. AGAIN LOOKING EASTERLY FLOW IN THE LOWEST LEVELS WITH WINDS QUICKLY VEERING WESTERLY ALOFT. THIS SHOULD SET THE STAGE FOR SOME DISCRETE STRONGLY ROTATING SUPERCELLS. HAIL WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT BUT DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. HAIL SIZE COULD AGAIN BE QUITE LARGE IN A FEW THUNDERSTORMS GIVEN THE MODEL PROGGED CAPE AND SHEAR PROFILES. MAINLY LOOKING AT SEVERE HAIL IN THE 1 TO 2 INCH RANGE BUT A FEW STORMS COULD PUSH 2.5 TO 2.75 INCHES OR TENNIS BALL TO BASEBALL SIZED. TORNADO THREAT SHOULD BE SOMEWHAT LIMITED GIVEN NO SYNOPTIC BOUNDARY TO FOCUS ON...BUT GIVEN QUICK TURNING IN THE LOW LEVELS AND RELATIVELY LOW LCLS A FEW TORNADOES ARE POSSIBLE. WILL HAVE TO WATCH AND OUTFLOW BOUNDARIES THAT DEVELOP TODAY AS THOSE COULD PROVIDE THE HORIZONTAL VORTICITY NEEDED FOR TORNADO GENESIS. DAMAGING WINDS ARE ON THE LOWER END OF THE SEVERE THREAT BUT STORMS MAY CONGEAL AND FORM AND SQUALL LINE BY THIS EVENING INTO THE NEBRASKA PANHANDLE WHICH COULD ELEVATE THE WIND THREAT SHOULD BOWING SEGMENT DEVELOP. CAPE VALUES ARE LESS THEN IMPRESSIVE ALONG THE LARAMIE RANGE TODAY...THUS THE SEVERE THREAT WILL BE LOW...HOWEVER THE UPPER LEVELS WILL BEGIN TO COOL THIS EVENING AS AN UPPER LEVEL CIRCULATION APPROACHES FROM THE WEST. STEEP MID LEVEL LAPSE RATES DUE TO COOLING ALOFT AND INCREASED UPPER LEVEL FORCING SHOULD KEEP THE HAIL THREAT GOING INTO THE EVENING...ESPECIALLY IN THE NORTHERN LARAMIE RANGE AND ACROSS CONVERSE AND MUCH OF NIOBRARA COUNTIES. ONE OTHER AREA OF CONCERN TODAY IS IN THE WESTERN CWA. LOW LEVEL MOISTURE...ALBEIT SHALLOW HAS SNUCK INTO THIS AREA. EXPECTING AT LEAST A FEW THUNDERSTORM OVER CARBON COUNTY THIS AFTERNOON. HAIL IN NOT REALLY A THREAT WITH THESE STORMS BUT INVERTED-V SOUNDINGS SUGGEST STRONG WIND GUSTS WILL BE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL RETURN SUNDAY AFTERNOON. MODELS HAVE SOME DISAGREEMENT AS TO WHERE THE MAIN INSTABILITY WILL BE. CONVECTION TODAY AND TONIGHT MAKE IT VERY DIFFICULT TO SAY HOW MOISTURE AND WIND FIELDS WILL RESPOND BY SUNDAY BUT FOR NOW IT APPEARS THE MAIN THUNDERSTORM POTENTIAL WILL BE OVER THE NEBRASKA PANHANDLE AND FAR SOUTHEAST WYOMING. SEVERE THUNDERSTORMS MAY BE POSSIBLE. CAN NOT RULE OUT A FEW THUNDERSTORMS IN THE EAST AGAIN MONDAY AFTERNOON BUT WITH AN UPPER LEVEL RIDGE BUILDING EAST...ANY STORMS SHOULD BE FEW AND FAR BETWEEN. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 315 AM MDT SAT JUN 22 2013 MAINLY DRY AND QUITE WARM CONDITIONS EXPECTED OVER THE CWA THROUGH THURSDAY AS AN UPPER HIGH BUILDS OVER THE 4 CORNERS AREA INTO THE DESERT SW AND INCREASES MID LEVEL TEMPS OVER THE REGION. A GENERALLY DOWNSLOPE FLOW WILL ALSO AID IN PRODUCING THE DRY AND WARM CONDITIONS. BY FRIDAY AN UPPER RIDGE WILL AMPLIFY OVER THE WESTERN CONUS AND TURN THE FLOW MORE NWLY OVER THE CWA. WEAK IMPULSES RIDING SE ON THE FRONT SIDE OF THIS RIDGE WILL PASS ACROSS THE REGION AND SHOULD ALLOW FOR A BIT OF AN INCREASE IN CHANCES FOR SHOWERS AND STORMS AT THAT TIME. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 315 AM MDT SAT JUN 22 2013 VFR EXPECTED OVER ALL TERMINALS INTO THIS AFTERNOON THOUGH SOME PATCHY FOG OR LOW CIGS POSSIBLE FOR A SHORT TIME THIS MORNING MAINLY OVER PARTS OF THE PANHANDLE. SCTD SHOWERS AND TSTRMS EXPECTED TO DEVELOP THIS AFTERNOON OVER AND EAST OF THE MTNS AND PERSIST INTO THIS EVENING WITH ASSOCIATED LOWER CIGS AND VSBYS ALONG WITH GUSTY WINDS. CLEARING LATER THIS EVENING. && .FIRE WEATHER... ISSUED AT 407 AM MDT SAT JUN 22 2013 SHOWERS AND THUNDERSTORMS WILL IMPACT A MAJORITY OF THE FORECAST AREA TODAY. MOST ACTIVITY WILL OCCUR ALONG AND EAST OF THE LARAMIE RANGE WHERE SOME STORMS WILL BE SEVERE...CAPABLE OF PRODUCING STRONG WINDS HEAVY RAIN AND LARGE HAIL. TO THE WEST SOME STRONGER STORMS ARE POSSIBLE WITH GUSTY WINDS BUT STORM COVERAGE SHOULD BE ISOLATED. A FEW THUNDERSTORMS AGAIN POSSIBLE SUNDAY ALONG AND EAST OF THE LARAMIE RANGE WITH DRY CONDITIONS SETING IN ACROSS THE WEST. DRY AND HOT WEATHER WILL SETTLE IN ACROSS THE AREA NEXT WEEK AS AND UPPER LEVEL RIDGE BUILDS ACROSS THE WESTERN CONUS. COULD SEE A PROLONGED PERIOD OF HOT AND DRY SETTING UP AS THE UPPER LEVEL RIDGE LOCKS INTO PLACE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...REC SHORT TERM...RE LONG TERM...RE AVIATION...LIEBL FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 432 AM MDT SAT JUN 22 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 231100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD OCCUR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>116-231100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 22, 4:18 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 3 SW YODER 41.89N 104.34W
06/22/2013 E1.00 INCH GOSHEN WY TRAINED SPOTTER
SOME NICKEL SIZE
&&
BCHAPMANLocal storm report, Jun 22, 4:19 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL TORRINGTON 42.07N 104.18W
06/22/2013 E0.25 INCH GOSHEN WY TRAINED SPOTTER
LOTS OF PEA SIZE.
&&
BCHAPMANLocal storm report, Jun 22, 4:24 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL CHEYENNE 41.15N 104.79W
06/22/2013 M0.75 INCH LARAMIE WY PUBLIC
EAST SIDE OF TOWN
0423 PM HAIL TORRINGTON 42.07N 104.18W
06/22/2013 E0.75 INCH GOSHEN WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 22, 4:30 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 10 NE CHEYENNE 41.25N 104.66W
06/22/2013 E0.88 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 22, 4:34 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL HILLSDALE 41.21N 104.48W
06/22/2013 E0.25 INCH LARAMIE WY TRAINED SPOTTER
ALSO HEAVY RAIN
&&
BCHAPMANLocal storm report, Jun 22, 4:38 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM NON-TSTM WND GST 10 NE CHEYENNE 41.25N 104.66W
06/22/2013 E60 MPH LARAMIE WY NWS EMPLOYEE
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:27 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 48 min |
| Jun 21, 6:36 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 54 min |
| Jun 22, 4:17 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 58 min |
| Jun 22, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 46 min |
| Jun 22, 5:13 PM MDT | Tornado Warning | CYS | Banner | 32 min |
| Jun 22, 5:21 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 54 min |
| Jun 22, 5:36 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 54 min |
| Jun 21, 6:02 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 43 min |
| Jun 21, 6:13 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 47 min |
| Jun 21, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 44 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 46 min |
| Jun 21, 7:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 64 min |
| Jun 21, 7:30 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 21, 8:12 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 48 min |
| Jun 21, 8:58 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 47 min |
| Jun 21, 9:12 PM MDT | Special Weather Statement | CYS | Laramie | 33 min |
| Jun 21, 9:37 PM MDT | Special Weather Statement | CYS | Converse | 53 min |
| Jun 22, 12:26 PM MDT | Special Weather Statement | CYS | Albany | 64 min |
| Jun 22, 12:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 48 min |
| Jun 22, 1:19 PM MDT | Special Weather Statement | CYS | 56 min | |
| Jun 22, 1:23 PM MDT | Special Weather Statement | CYS | 67 min | |
| Jun 22, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 47 min |
| Jun 22, 1:39 PM MDT | Tornado Warning | CYS | Platte | 51 min |
| Jun 22, 1:47 PM MDT | Tornado Warning | CYS | Converse | 43 min |
| Jun 22, 2:25 PM MDT | Tornado Warning | CYS | Goshen, Platte | 50 min |
| Jun 22, 2:27 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 48 min |
| Jun 22, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 45 min |
| Jun 22, 3:15 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 22, 3:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 22, 3:28 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 47 min |
| Jun 22, 3:53 PM MDT | Tornado Warning | CYS | Goshen | 37 min |
| Jun 22, 4:26 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 49 min |
| Jun 22, 4:56 PM MDT | Areal Flood Advisory | CYS | Goshen, Platte | 4 hr |
Nearby
Tornado Warnings in Nebraska, 2013Tornado Warnings in Wyoming, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.